# SDR CALA9701457

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD CUTOUT FOR NR 4 SPOILER.  TWO CRACKS IN WING SKIN.  STOP DRILLED CRACKS.  FABRICATED AND INSTALLED DOUBLERS PER SRM 51-30-04.
